Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Got a bump on breast after taking the medication for sinus

Hi, I started taking new medicines today due to having some sinus issues. they are the following : fluconazole tablet 150 mg BPM Pseudo 6-45 MG SR TAB Cefprozil 500 mg tablet the issue i m having is that after falling asleep and waking up, i have a pea size red bump on my right breast. it is incredibly sore to the touch. it s raised and has a red ring around it. there isn t a white cap on the area. Could it be an allergic reaction? or maybe an infected hair follicle?
Thu, 6 Jan 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Dermatologist 's  Response
Hi!,
Welcome to healthcareMagic forum,
Probably you have a fungal infection along with boils and thats why you have been suggested to take fluconazole & cefprozil.Your sedation seems to be because of BPM Psuedo.
take care,
Dr.Chawda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 31 year old female. I have a history of inappropriate sinus tachycardia since I was in high school. I took Toprol XL 25 mg for quite a few...

Recent questions on  Fungal infection

doctor1 MD

My groin area has become extremely painful in the last 2 day. I think it is some type of fungal infection. It hurts to walk and sit. When I towel...

doctor1 MD

Ive been to the er twice, because I can't afford a doctor. I've had this really itchy rash on my right leg upper thigh and on my groin area. Now my...

doctor1 MD

i m having problem of UTI and fungal infection both. since april i ve taken so many antibiotics. now my gynae advise me to take ornidazole 500 OD,...

doctor1 MD

my 6 year old daughter is having problems making to the bathroom and is as she is on her way to the bathroom, she can t hold it and leaks some...

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...